# SDR SWAA2023011089569

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 79,565 hours, 47,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CIRCUIT BREAKER FOUND TRIPPED,  RESET.  NO 10 DAY HISTORY.  NOTED BY MAINTENANCE IAW MPM 52-06-05.
